# SDR CA980602056

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Rivet
- Part number: MDA1624B014
- Condition: Missing
- Location: Seatbelt
- Part time: 56 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROBLEMS REPORTED ON NEW SEAT BELTS INSTALLED IN A COUPLE OF OPERATORS AIRCRAFT.  PILOTS REPORTED THAT THEY DO NOT SEEM TO LATCH PROPERLY UNTIL GIVEN A SHARP TAP.  INSPECTION COULD NOT FIND PROBLEM INITIALLY.  A CLOSER MORE RECENT LOOK FOUND THAT THE BELT FELL APART. THE SPLINED RIVET THAT HOLDS THE ASSEMBLY TOGETHER HAD FALLEN OUT.
